# SDR DALA2025062404734

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 85,449 hours, 32,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 EXIT SIGN OVER 2R FELL OFF DURING TAKE OFF. CORRECTIVE ACTION: RESECURED EMER EXIT SIGN OVER DOOR 2R. (1039886)
